# SDR 0100626308

- Difficulty date: February 22, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 45,870 hours, 5,512 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTING INOPERATIVE ON LEFT SIDE OF AIRCRAFT BETWEEN ROWS 21-31.  MAINTENANCE RECONNECTED LOOSE WIRE AT ROW 23L.  OPERATIONAL CHECK NORMAL.
